# SDR 97ZZZX543

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N555PE
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 950 Str 29r
- Part time: 41,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, DISCOVERED CORROSION ON THE STA 950, STR 29R, BELLY SKIN.  A SECTION OF THE LOWER FRAME CHORD WAS TRIMMED AWAY AND REPAIR FILLERS/ANGLES WERE INSTALLED WET WITH SEALANT.  REPAIR ACCOMPLISHED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE REPAIR AUTHORIZATION NR N927TS-53-002-EAC.
